Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Approximation orders for natural splines in arbitrary dimensions


Authors: Tim Gutzmer and Jens Markus Melenk
Journal: Math. Comp. 70 (2001), 699-703
MSC (2000): Primary 41A15; Secondary 41A63, 41A25
Published electronically: October 18, 2000
MathSciNet review: 1813144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Based on variational properties, we generalize the approximation properties of the univariate natural cubic spline to splines in arbitrary dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 41A15, 41A63, 41A25

Retrieve articles in all journals with MSC (2000): 41A15, 41A63, 41A25


Additional Information

Tim Gutzmer
Affiliation: Seminar für Angewandte Mathematik, ETH Zürich, CH-8092 Zürich
Email: TGUTZMER@sairgroup.com

Jens Markus Melenk
Affiliation: Seminar für Angewandte Mathematik, ETH Zürich, CH-8092 Zürich
Email: melenk@sam.math.ethz.ch

DOI: http://dx.doi.org/10.1090/S0025-5718-00-01299-0
PII: S 0025-5718(00)01299-0
Keywords: Multivariate interpolation
Received by editor(s): July 13, 1999
Published electronically: October 18, 2000
Article copyright: © Copyright 2000 American Mathematical Society